# SDR K11A2024082000278

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737-8
- Aircraft serial: 28326
- Aircraft time: 50,041 hours, 35,480 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY LIGHT ILLUMINATED ON TAKEOFF ROLL DID NOT EXCEED 80 KTS, REJECTED TAKEOFF.   OPENED AND CLOSED L2 DOOR IAW AMM 52-13-00, NO DEFECTS NOTED AT THIS TIME. DOOR SECURED CLOSED, LIGHT EXTINGUISHED. PERFORMED HIGH SPEED ENERGY STOP INSPECTION IAW AMM 05-51-07, NO DEFECTS NOTED. SPEED AT 80 KTS NO DAMAGE NOTED.  REF LP 737-002-9548. PER COMPANY REQUEST ADJUSTED L2 DOOR PROX SWITCH SENSOR IAW AMM 52-71-11 PERFORMED OPS CHECK OF DOOR WARNING SYSTEM IAW AMM 52-71-00 OPS CHECK GOOD AT THIS TIME.
